Alert archive / Alabama / Small Craft Advisories in 2014
Small Craft Advisory 28, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Apr 8, 2014, 3:17 AM CDT. It took effect at Apr 8, 2014, 4:00 PM CDT. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Apr 8, 2014, 3:17 AM CDT (08:17 UTC)
- In effect from
- Apr 8, 2014, 4:00 PM CDT
- Expired
- Apr 9, 2014, 1:00 PM CDT
- In force
- 21 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
343 WHUS74 KMOB 080817 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 317 AM CDT TUE APR 8 2014 ...A SMALL CRAFT ADVISORY IS IN EFFECT INTO THIS MORNING...THEN AGAIN LATER THIS AFTERNOON THROUGH TONIGHT... .STRONG OFFSHORE FLOW WILL FOLLOW A FRONTAL PASSAGE YESTERDAY. A PASSING UPPER SYSTEM WILL EASE WINDS TODAY...BUT AS THE SYSTEM MOVES OVER THE AREA TODAY...OFFSHORE FLOW WILL AGAIN INCREASE TONIGHT. GMZ630>635-650-655-670-675-081630- /O.NEW.KMOB.SC.Y.0027.140408T0817Z-140408T1500Z/ /O.NEW.KMOB.SC.Y.0028.140408T2100Z-140409T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 317 AM CDT TUE APR 8 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM CDT THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 PM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CDT THIS MORNING. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED FROM 4 PM THIS AFTERNOON TO 1 PM CDT WEDNESDAY. * WINDS: NORTH 18 TO 21 KNOTS BECOMING SOUTHWEST 10 TO 15 KNOTS DURING THE DAY...THEN BECOMING NORTHWEST 20 TO 25 KNOTS LATER THIS AFTERNOON INTO WEDNESDAY. * SEAS: 4 FEET NEAR SHORE TO 8 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
326 WHUS74 KMOB 081522 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1022 AM CDT TUE APR 8 2014 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT THIS AFTERNOON THROUGH TONIGHT... .NORTHERLY FLOW WILL INCREASE THIS AFTERNOON AND TONIGHT AS THE GRADIENT BETWEEN LOW PRESSURE OFF THE EAST COAST AND HIGH PRESSURE BUILDING IN FROM THE WEST INCREASES. STRONG NORTHERLY FLOW WILL CONTINUE THROUGH WEDNESDAY MORNING. GMZ630>635-650-655-670-675-090000- /O.EXP.KMOB.SC.Y.0027.000000T0000Z-140408T1500Z/ /O.CON.KMOB.SC.Y.0028.140408T2100Z-140409T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1022 AM CDT TUE APR 8 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 PM CDT WEDNESDAY... ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 PM CDT WEDNESDAY. * WINDS: NORTHWEST 20 TO 25 KNOTS. * SEAS: 4 FEET NEAR SHORE TO 8 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
812 WHUS74 KMOB 082049 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 349 PM CDT TUE APR 8 2014 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH WEDNESDAY MORNING... .NORTHERLY FLOW WILL INCREASE TONIGHT AS THE GRADIENT BETWEEN LOW PRESSURE OFF THE EAST COAST AND HIGH PRESSURE BUILDING IN FROM THE WEST INCREASES. STRONG NORTHERLY FLOW WILL CONTINUE THROUGH WEDNESDAY MORNING. GMZ630>635-650-655-670-675-090515- /O.EXT.KMOB.SC.Y.0028.140408T2100Z-140409T1500Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 349 PM CDT TUE APR 8 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM CDT WEDNESDAY. * WINDS: NORTHWEST 20 TO 25 KNOTS. * SEAS: 4 FEET NEAR SHORE TO 8 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
250 WHUS74 KMOB 090436 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1136 PM CDT TUE APR 8 2014 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH WEDNESDAY MORNING... .MODERATE TO STRONG OFFSHORE FLOW CONTINUES THROUGH WEDNESDAY MORNING AS HIGH PRESSURE BUILDS IN FROM THE WEST. DUE TO THE OFFSHORE FETCH...THE HIGHER SEAS ARE FORECAST BEYOND 20 NAUTICAL MILES OUT. GMZ630>635-650-655-670-675-091200- /O.CON.KMOB.SC.Y.0028.000000T0000Z-140409T1500Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1136 PM CDT TUE APR 8 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT WEDNESDAY. * WINDS: NORTHWEST 20 TO 25 KNOTS WITH OCCASIONAL GUSTS AROUND 34 KNOTS. * SEAS: 3 TO 5 FEET NEAR SHORE. 6 TO 8 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
567 WHUS74 KMOB 090958 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 458 AM CDT WED APR 9 2014 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH WEDNESDAY MORNING... .MODERATE TO STRONG OFFSHORE FLOW CONTINUES THROUGH WEDNESDAY MORNING AS HIGH PRESSURE BUILDS IN FROM THE WEST. DUE TO THE OFFSHORE FETCH...THE HIGHER SEAS ARE FORECAST BEYOND 20 NAUTICAL MILES OUT. GMZ670-675-091800- /O.EXT.KMOB.SC.Y.0028.000000T0000Z-140409T1800Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 458 AM CDT WED APR 9 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. * WINDS: NORTHWEST 20 TO 25 KNOTS WITH OCCASIONAL GUSTS AROUND 34 KNOTS. * SEAS: 3 TO 5 FEET NEAR SHORE. 6 TO 8 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>635-650-655-091500- /O.CON.KMOB.SC.Y.0028.000000T0000Z-140409T1500Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 458 AM CDT WED APR 9 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING. * WINDS: NORTHWEST 20 TO 25 KNOTS WITH OCCASIONAL GUSTS AROUND 34 KNOTS. * SEAS: 3 TO 5 FEET NEAR SHORE. 6 TO 8 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Apr 7, 11:30 PM CDT, 3 hours 47 minutes earlier.
Area forecast discussion, Apr 7, 11:30 PM CDT, 3 hours 47 minutes before
AREA FORECAST DISCUSSION...UPDATE...
NATIONAL WEATHER SERVICE MOBILE AL
1130 PM CDT MON APR 7 2014
.AVIATION...[08.06Z ISSUANCE]...MOSTLY VFR THROUGH 09.06Z. COULD
ALSO SEE SOME MVFR CEILINGS BRIEFLY IN AND AROUND SCATTERED SHOWERS
AND THUNDERSTORMS OCCURRING MOSTLY BETWEEN 08.18Z AND 09.00Z. WINDS
WILL BE MOSTLY NORTHWEST AT 5 TO 10 KNOTS THROUGH 08.18Z SHIFTING
WEST THEN NORTHWEST AT 10 TO 20 KNOTS THROUGH 09.06Z. 32/EE
.MARINE...EXPECT A MODERATE TO STRONG OFFSHORE FLOW FOR THE REST OF
TONIGHT SHIFTING WEST AND DIMINISHING SLIGHTLY DURING THE MID TO
LATE MORNING HOURS ON TUES THEN SHIFTING NORTHWEST AND BUILDING TO
18 TO 25 KNOTS WITH HIGHER GUSTS LATE TUES AFTERNOON THROUGH MIDDAY
WED AS A STRONG COLD FRONT MOVES SOUTH ACROSS MUCH OF THE NORTHERN
AND CENTRAL GULF. SMALL CRAFT SHOULD EXERCISE CAUTION FOR THE
REMAINDER OF TONIGHT. SMALL CRAFT ADVISORY MAY BE REQUIRED WITH THE
STRONGER OFFSHORE LATE TUE AND TUES NIGHT. 32/EE
&&
PREVIOUS DISCUSSION.../ISSUED AT 335 PM CDT MON APR 7 2014/
.SHORT TERM (TONIGHT AND TUESDAY)...SURFACE COLD FRONT POISED TO
CLEAR ENTIRE AREA BY START OF PERIOD (AND SUBSEQUENT QUIET OVERNIGHT
PERIOD WITH LOWS IN THE MID 40S OVER THE INTERIOR AND LOW TO MOD 50S
ALONG THE COAST). WEAK SURFACE HIGH PRESSURE BUILDS OVERNIGHT.
CAVEATS AND QUICK CHANGES BY TOMORROW AFTERNOON. ALOFT...A
PROGRESSIVE
POS-TILT LONGWAVE (SEEN NICELY IN WV IMAGERY) APPROACHES
OUR AREA FROM THE WEST AND INDUCES SFC PRES FALLS (AND ASSOC LOWER
TROPOSPHERIC CONVERGENCE) AHEAD OF IT. SIMULTANEOUSLY...AN AREA OF
MID-TROPOSPHERIC MOISTURE CENTERED BETWEEN 400-700 HPA (NEAR THE
BASE OF THE AFOREMENTIONED PROGRESSIVE TROUGH AND ALREADY PRESENT
CURRENTLY PER WV IMAGERY) MOVES INTO THE REGION EARLY TOMORROW
(ALONG WITH VERY COLD 500 HPA TEMPS (-20 TO -23 DEC(C)) AND FORCES
SCATTERED TO NUMEROUS RAINSHOWERS WITH ISOLD THUNDERSTORMS ON THE
COLD SIDE OF THE FRONT DURING PEAK HEATING TIME. AM FORECASTING
MOSTLY RAINSHOWERS WITH SOME ELEVATED THUNDER AFTER MID-MORNING AND
THIS ENDURES INTO EARLY EVENING BEFORE LOSS OF INSOLATION (AS LOWER
LEVELS QUICKLY STABILIZE). FORECAST SOUNDINGS INDICATE THAT IF SFC
TEMPS HEAT TO 20 DEG(C)...WHICH IS WHAT WE ARE FORECASTING FOR HIGHS
TOMORROW AFTERNOON (I.E., UPPER 60S TO LOWER 70S(F))...THEN PARCELS
WOULD HAVE A FREE RIDE TO THEIR RESPECTIVE EQUILIBRIUM LEVELS (23-27
KFT). UPPER HALF OF THE FORECAST SOUNDING IS UNUSUALLY COLD. WE ARE
THINKING SOME SMALL HAIL IS POSSIBLE TOMORROW AFTERNOON (MOSTLY 0.5"
DIAMETER BUT SOME 1" POSSIBLE IN STRONGER UPDRAFTS) AND EVEN A WIND
GUST POTENTIAL EXISTS UNTIL THE MID-LEVELS MOISTEN WITH SUBSEQUENT
SHOWERS FOR ANY ONE LOCATION. WE DO REALIZE THAT UPDRAFTS WILL BE
RELATIVELY WEAK AND AMOUNT OF CAPE IN HAIL-GROWTH ZONE WILL BE
LIMITED...HOWEVER...SIGNIFICANT STORM RELATIVE FLOW EXISTS AND
HODOGRAPH IS 'STRAIGHT-LINE' WHICH FAVORS SOME MULTICELLS WITH
SPLITTING STORMS. TOMORROW AFTERNOON'S PRECIPITATION DEVELOPS AND
MOVES FROM WEST TO EAST. DID GO BELOW GUIDANCE ON TOMORROW'S MAX
TEMPS GIVEN AMOUNT OF CLOUDS ASSOCIATED WITH LARGE-SCALE FORCING AS
UPPER TROUGH APPROACHES. /23 JMM
&&
.LONG TERM (WEDNESDAY THROUGH MONDAY)...NORTHWESTERLY UPPER FLOW
RETURNS TO THE AREA WEDNESDAY AS THE UPPER TROUGH MOVES EAST. THIS
WILL LEAD TO BUILDING HIGH PRESSURE AT THE SURFACE...RESULTING IN
DRY CONDITIONS AND CLEAR SKIES. THE UPPER FLOW WILL BECOME ZONAL AND
SFC HIGH PRESSURE WILL BUILD EASTWARD THROUGH THE END OF THE WEEK.
AS THE HIGH MOVES EAST..RETURN FLOW WILL BRING INCREASING MOISTURE
BACK INTO THE AREA LATE IN THE WEEK INTO EARLY NEXT WEEK. A COLD
FRONT IS FORECAST TO APPROACH THE AREA EARLY NEXT WEEK...RETURNING
CHANCES OF SHOWERS AND THUNDERSTORMS TO THE AREA. TEMPERATURES START
THE PERIOD BELOW NORMAL BUT RAPIDLY WARM BACK TO ABOVE NORMAL BY THE
END OF THE WEEK. /13
&&
.AVIATION [07.18Z TAF ISSUANCE]...FRONTAL PASSAGE OCCURS THIS
AFTERNOON AND BRINGS A WEST NORTHWESTERLY FLOW IN ITS WAKE. LINGERING
LIGHT SHRA OVER PNS...ENDS BY 20Z. MAIN CONVECTIVE LINE ADVANCES EAST
OVER THE NORTHERN FLORIDA PENINSULA THIS AFTERNOON. SATELLITE SHOWS
LOW END MVFR TO IFR CIGS PIVOTING EASTWARD OVER THE SOUTHERN STATES
IN THE NEAR TERM AND WILL CARRY THESE BASES IN TAFS. /10
&&
.MARINE...SMALL CRAFT CONDITIONS WILL LIKELY REDEVELOP TUESDAY NIGHT
AND ENDURE THROUGH MIDDAY WEDNESDAY AS STRONG HIGH PRESSURE BUILDS.
WINDS DECREASE AND SEAS SUBSIDE WEDNESDAY NIGHT AND THE REMAINDER OF
THE WEEK SHOULD CONTAIN NO MARINE HAZARDS. /23 JMM
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 50 70 48 70 44 / 10 60 60 00 00
PENSACOLA 53 69 52 69 48 / 20 60 60 00 00
DESTIN 56 68 53 68 52 / 20 50 50 00 00
EVERGREEN 47 67 47 68 39 / 10 60 60 00 00
WAYNESBORO 47 67 44 68 40 / 10 60 60 00 00
CAMDEN 46 67 46 68 39 / 10 60 60 00 00
CRESTVIEW 51 69 48 71 38 / 20 60 60 00 00
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HIGH RIP CURRENT RISK UNTIL 11 AM TUESDAY FOR THE FOLLOWING
ZONES: LOWER BALDWIN...LOWER MOBILE...
FL...HIGH RIP CURRENT RISK UNTIL 11 AM TUESDAY FOR THE FOLLOWING
ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA
ROSA...
MS...NONE.
GM...NONE.
&&Hazardous weather outlook, Apr 7, 1:30 PM CDT, 13 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 130 PM CDT MON APR 7 2014 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-081200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 130 PM CDT MON APR 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...REST OF TODAY AND TONIGHT WITH THE STRONG ONSHORE FLOW...DANGEROUS RIP CURRENTS ARE POSSIBLE ALONG AREA BEACHES THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A HIGH RISK OF RIP CURRENTS WILL CONTINUE INTO TUESDAY MORNING. SHOWERS AND ISOLATED THUNDERSTORMS ARE POSSIBLE DURING THE AFTERNOON HOURS ON TUESDAY. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...HOWEVER A FEW STORMS MAY PRODUCE HAIL UP TO AN INCH IN DIAMETER .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS IS NOT EXPECTED. GMZ630>635-650-655-670-675-081200- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 130 PM CDT MON APR 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...REST OF TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY STRONG OFFSHORE WINDS WILL MOVE OVER THE AREA LATER TUESDAY...AGAIN CREATING HAZARDOUS CONDITIONS FOR SMALL CRAFT. THESE ARE EXPECTED TO LAST INTO WEDNESDAY.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 3:17 AM CDT | Small Craft Advisory | MOB | 7 hr | |
| Apr 8, 5:11 PM CDT | Special Marine Warning | MOB | 64 min | |
| Apr 8, 5:41 PM CDT | Special Marine Warning | MOB | 64 min | |
| Apr 8, 6:09 PM CDT | Special Marine Warning | MOB | 66 min | |
| Apr 8, 6:32 PM CDT | Special Marine Warning | MOB | 58 min |
Nearby
Small Craft Advisories in Alabama, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.